# SDR CA030918001

- Difficulty date: September 8, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Bolkms BO105C
- Aircraft time: 5,896 hours
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Washer
- Part number: MS9732019
- Condition: Missing
- Location: Turbine Assyturb
- Component: Turbine Assy, Allsn
- Component part number: 6898735
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER INSTALLATION OF TURBINE ASSEMBLY ON ENGINE, GROUND RUNS WERE BEING DONE. OIL WAS NOTICED LEAKING EXCESSIVELY FROM THE NR 6 & 7 OIL PRESSURE TEE FITTING. UPON DISASSEMBLY OF FITTING, IT WAS NOTICED THAT THE CRUSH WASHER PN MS9372019 WAS MISSING BETWEEN OIL STRUT AND TURBINE CASE. TURBINE TSO WAS 0.0 HOURS.
